# SDR BSYA2011024

- Difficulty date: May 11, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N1653W
- Make and model: Beech 58
- Aircraft serial: TH252
- Aircraft time: 22,773 hours
- System (JASC): 2300 · Communications System
- Part: Converter
- Condition: Defective
- Location: Nr 1 Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MMU HAD A DAUL ALTERNATOR FAILURE, DIVERTED INTO TEB.  MAINTENANCE FOUND NR 1 COMM CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED DEFECTIVE NR 1 COMM RADIO CONVERTER, BOTH ALTERNATORS OPS CHECKS GOOD ON BOTH VOLTAGE REGULATORS.
